or Connect
New Posts  All Forums:

Posts by shopprncs

Quote: Originally Posted by camhabib For a limited number of situations, they may be one of the better solutions, but for the majority of people who purchase and use them, they do so only because of the "coolness" factor. LOL, unfortunately I'm not that particularly cool. If I bought them to wear with my denim mini-skirt, then, you would have a point.
Ok yes, I agree those look like better quality. But, I live in CA, they're too much, ya I'm cold and stuff but it's really not THAT cold here. Those seem like too much boot and not that soft or easy to put on. IMO. And, UGGs aren't synthetic material like the rest of these boots. Synthetic material doesn't let your feet breathe as well.
^^example?
Quote: Originally Posted by begret ^^^^ LOL true, old ass surfers and some hippies will be buried in them! We've got plenty of hippies too lol.
Quote: Originally Posted by begret Ugg threads are more volatile than political threads. I'm noticing. I never realized wearing UGGs was such a big deal. I wear them because my feet are cold and there are no other boot types that will keep my feet as warm that I've found. Really, it's quite as simple as that. If I spray enough coats of waterproof stuff on them, they stay pretty dry... They're easy to clean, easy to put on, and they last a long...
Quote: Originally Posted by hipslikemonroe CSIRIP, i adore everything you wear. I love your style. Especially the shirts you wear-thin and layered. Love. Me too.
Oh for gosh sakes, a ton of guys wear them around here, it's really cold and damp during the winter. Nobody cares or notices.
Quote: Originally Posted by jetsetter ^ admittedly half a milligram is hardly anything at all, but still carries a potential for addiction. also depends on the individual brain chemistry of the person taking it (ie: some people have more addictive personalities than others). Right. I see other possible addictive suggestions in this thread. So if you're going to preach about potential addicting sleep aids, why don't you include all of them.
Quote: Originally Posted by begret I am not attacking anyone's suggestions, it sounds like you have been monitored regarding the Xanax. the usual protocol is short time on short time off, and small doses only when needed. It isn't a 'casual' drug, that's all I am saying. Definitely wasn't referring to you Miss B. I don't think I've been monitored too much on it. I think I just take such a small dose(half a milligram) that it doesn't feel...
I really haven't experienced any of the withdrawal symptoms from xanax and for my condition, I did stop taking it without any side affects whatsoever before being put back on it. I'm not really sure any of the other stuff suggested as well as the dramamine is safe to take over a long period, like the anti-histamines or ny-quil. But, by all means, attack my suggestions.
New Posts  All Forums: